# SDR DXTA2023031382370

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 14,321 hours, 11,096 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKEOFF THE MASTER CAUTION ILLUMINATED  WITH A HYD PRESS LIGHT AND STAB MISCOMPARE LIGHT RAN CHECKLIST THEN NOTICED THE GESR UNLOCK LIGHT ON CYCLED THE GEAR SEVERAL TIMES AND THE LIGHT WOULD NOT EXTINGUISH WITH THE GEAR HANDLE UP RAN THE CHECKLIST. CONTINUED TO LANDING WITH GEAR IN DOWN POSITION // SIGNOFF// JACKED UP AIRCRAFT AND PERFORMED GEAR SWING. WE WERE ABLE TO TO DUPLICATE THE GEAR UNSAFE LIGHT WHEN RETRACTED. PERFORMED TROUBLESHOOTING PER CE-560 XLS AMM 32-20-00 AND CHECKED NOSE LANDING GEAR AND MAIN LANDING UPLQCK SWITCHES FOR PROPER ADJUSTMENT AND FOUND THAT THE NOSE LANDING GEAR UP LOCK SWITCH WAS OUT OF ADJUSTMENT AND REQUIRED ADJUSTMENT. BOTH MAIN LANDING GEAR MICROSWITCHES WERE FOUND TO BE WITHIN LIMITS. AFTER PERFORMING NOSE LANDING GEAR MICROSWITCH ADJUSTMENT PERFORMED MULTIPLE OPS CHECKS OF THE LANDING GEAR WITH SUCCESS AND NO FURTHER DEFECTS NOTED. MCC REQUESTED TO CHECK FOR STRAIGHTNESS FRONT TO BACK OF THE NLG UPLOCK ROLLER BRACKE AND THE NOSE STRUT EXTENSION AS WELL AS THE MEASUREMENTS OF THE ACTUATING RODS FOR THE NOSE NOSE GEAR PER AMM 32-20-00. NO DEFECTS WERE NOTED. NOSE STRUT EXTENSION MEASURED 9,0 INCHES AND IS WITHIN LIMITS PER AMM, NLG UPLOCK SWITCH HAS BEEN SAFETIED AS REQUIRED. SERVICED HYDRAUIC RESERVOIR AS REQUIRED IAW AMM 12·12·01. PERFORMED A TOTAL OF 20 LANDING GEAR CYCLES WITH NO DEFECTS NOTED ,DOWN JACKED AIRCRAFT AND CLOSED UP ALL ACCESS. WORK PERFORMED IAW CE-560 XLS AMM CH 32-00-00.
